# SDR VNAA2017042600032

- Difficulty date: April 26, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 31,270 hours, 31,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 864808
- Part serial: D1117
- Condition: False Indication
- Location: Pax Door
- Part time: 29,005 hours, 28,961 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HANDLE CAUTION MESSAGE.  REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
